# SDR SWAA2025092516864

- Difficulty date: September 21, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N8959Q
- Make and model: Boeing 737-8
- Aircraft serial: 68927
- Aircraft time: 838 hours, 453 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR FLASHLIGHTS WILL NOT TEST.   OK TO CONTINUE PER MEL 25-64-02A.  PERFORMED FLASHLIGHTS OP CHECK. OP CHECKED GOOD PER AMM 25-64-00.
